# SDR SWAA2015071041732

- Difficulty date: July 6, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 57,564 hours, 33,529 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB AT STAB STATION 92.70 CRACKED IN VERTICAL STIFFENER, 40" AFT OF FWD SPAR.  REPAIRED RIB IAW SRM.
